MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
During drawing labs and giving back the waste to picc (peripherally inserted central catheter) via the red lumen, a clave¿ neutral connector reportedly leaked out the patient's blood between the 'cap' and the lumen.The cap was not loose, and blood pooled inside the cap.There was no patient harm.
 
Additional Manufacturer Narrative
Received one (1) used b3300 clave neutral connector for inspection.Blood residuals were observed inside of the housing of the clave.No mating devices were returned.The b3300 clave was leak tested per product specifications.There was no leakage.The b3300 clave was disassembled.No defects or anomalies that would lead to an internal leakage were found.The reported complaint can be confirmed based on the blood residuals observed.The probable cause is unknown.Without the return of the used mating device a comprehensive failure investigation cannot be performed and a cause cannot be determined.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23380395
Report Number9617594-2025-02037
Device Sequence Number15726078
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public00840619045593
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC (PERIPHERALLY INSERTED CENTRAL CATH), MFR UNK.
Patient SexUnknown